# SDR C2XA08IA190

- Difficulty date: August 2, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLC-FLIGHT 7672, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE FORWARD EMEGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE OPERATIONALLY CHECKED THE EMERGENCY LIGHTING WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  DURING POST FLIGHT INSPECTION ON FLIGHT 7672 IN MCI, THE DISCREPANCY REPEATED.  MAINTENANCE REMOVED AND REPLACED THE NR 6 EMERGENCY LIGHT INVERTER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
